# SDR W532003F00000

- Difficulty date: January 15, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N69917
- Make and model: Cessna 414
- Aircraft serial: 4140643
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Coupling
- Part number: 227450
- Condition: Split
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TURBO COUPLING CLAMP SPLIT AROUND CLAMP, WITH NO SAFETY CABLE AND TORQUE STAMPED PLATE.  THIS CONDITION UNDETECTED COULD CAUSE A MAJOR FIRE OR HEAT COMING OUT OF TURBO.
